# SDR A6WA202211088370

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 38,770 hours, 37,584 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Angle
- Part number: 6001020428
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 38,770 hours, 37,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE STRUCTURE CRACKED AT RH MLG BAY WEB, FORWARD, OUTBOARD SIDE. ***AIRCRAFT REMOVED FROM SERVICE*** REPLACED ANGLE
